Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Stability of constant equilibrium state for dissipative balance laws system with a convex entropy


Authors: Tommaso Ruggeri and Denis Serre
Journal: Quart. Appl. Math. 62 (2004), 163-179
MSC: Primary 35L65; Secondary 35B35, 35L60, 82C05
DOI: https://doi.org/10.1090/qam/2032577
MathSciNet review: MR2032577
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a one-dimensional system of dissipative balance laws endowed with a convex entropy, we prove, under natural assumptions, that a constant equilibrium state is asymptotically $ {L^2}$-stable under a zero-mass initial disturbance. The technique is based on the construction of an appropriate Liapunov functional involving the entropy and a so-called compensation term.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L65, 35B35, 35L60, 82C05

Retrieve articles in all journals with MSC: 35L65, 35B35, 35L60, 82C05


Additional Information

DOI: https://doi.org/10.1090/qam/2032577
Article copyright: © Copyright 2004 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website